RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 1999, Volume 11, Issue 5, Pages 130–151 (Mi aa1077)  

This article is cited in 18 scientific papers (total in 18 papers)

Research Papers

Quintics in ${\mathbb C}{\mathrm P}^2$ with nonabelian fundamental group

A. I. Degtyarev

Bilkent University, Ankara, Turkey

Full text: PDF file (1100 kB)

English version:
St. Petersburg Mathematical Journal, 2000, 11:5, 809–826

Bibliographic databases:

Received: 01.04.1999

Citation: A. I. Degtyarev, “Quintics in ${\mathbb C}{\mathrm P}^2$ with nonabelian fundamental group”, Algebra i Analiz, 11:5 (1999), 130–151; St. Petersburg Math. J., 11:5 (2000), 809–826

Citation in format AMSBIB
\Bibitem{Deg99}
\by A.~I.~Degtyarev
\paper Quintics in ${\mathbb C}{\mathrm P}^2$ with nonabelian fundamental group
\jour Algebra i Analiz
\yr 1999
\vol 11
\issue 5
\pages 130--151
\mathnet{http://mi.mathnet.ru/aa1077}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1734350}
\zmath{https://zbmath.org/?q=an:1002.14010}
\transl
\jour St. Petersburg Math. J.
\yr 2000
\vol 11
\issue 5
\pages 809--826


Linking options:
  • http://mi.mathnet.ru/eng/aa1077
  • http://mi.mathnet.ru/eng/aa/v11/i5/p130

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Amram M., Teicher M., Uludag A.M., “Fundamental groups of some quadric-line arrangements”, Topology Appl., 130:2 (2003), 159–173  crossref  mathscinet  zmath  isi  scopus
    2. Uludağ A.M., “Covering relations between ball-quotient orbifolds”, Math. Ann., 328:3 (2004), 503–523  crossref  mathscinet  zmath  isi  scopus
    3. Uludağ A.M., “Galois coverings of the plane by $K3$ surfaces”, Kyushu J. Math., 59:2 (2005), 393–419  crossref  mathscinet  zmath  isi  scopus
    4. Amram M., Garber D., Teicher M., “Fundamental groups of tangent conic-line arrangements with singularities up to order 6”, Math. Z., 256:4 (2007), 837–870  crossref  mathscinet  zmath  isi  scopus
    5. Oka M., “Tangential Alexander polynomials and non-reduced degeneration”, Singularities in Geometry and Topology, 2007, 669–704  crossref  mathscinet  zmath  isi
    6. Degtyarev A., “Fundamental groups of symmetric sextics”, J. Math. Kyoto Univ., 48:4 (2008), 765–792  crossref  mathscinet  zmath  isi  scopus
    7. Degtyarev A., “Oka's conjecture on irreducible plane sextics”, J. Lond. Math. Soc. (2), 78 (2008), 329–351  crossref  mathscinet  zmath  isi  scopus
    8. Degtyarev A., “Irreducible plane sextics with large fundamental groups”, J. Math. Soc. Japan, 61:4 (2009), 1131–1169  crossref  mathscinet  zmath  isi  scopus
    9. Degtyarev A., “Oka's conjecture on irreducible plane sextics. II”, J. Knot Theory Ramifications, 18:8 (2009), 1065–1080  crossref  mathscinet  zmath  isi  scopus
    10. Degtyarev A., “Fundamental groups of symmetric sextics. II”, Proc. Lond. Math. Soc. (3), 99:2 (2009), 353–385  crossref  mathscinet  zmath  isi  scopus
    11. Degtyarev A., “Zariski $k$-plets via dessins d'enfants”, Comment. Math. Helv., 84:3 (2009), 639–671  crossref  mathscinet  zmath  isi  scopus
    12. Degtyarev A., “Plane sextics via dessins d'enfants”, Geometry & Topology, 14:1 (2010), 393–433  crossref  mathscinet  zmath  isi  scopus
    13. Eliyahu M., Garber D., Teicher M., “A conjugation-free geometric presentation of fundamental groups of arrangements”, Manuscripta Mathematica, 133:1–2 (2010), 247–271  crossref  mathscinet  zmath  isi  scopus
    14. Degtyarev A., “The Fundamental Group of a Generalized Trigonal Curve”, Osaka J Math, 48:3 (2011), 749–782  mathscinet  zmath  isi
    15. Eliyahu M., Garber D., Teicher M., “A Conjugation-Free Geometric Presentation of Fundamental Groups of Arrangements II: Expansion and Some Properties”, Internat J Algebra Comput, 21:5 (2011), 775–792  crossref  mathscinet  zmath  isi  elib  scopus
    16. Friedman M., Garber D., “On the Structure of Fundamental Groups of Conic-Line Arrangements Having a Cycle in Their Graph”, Topology Appl., 177 (2014), 34–58  crossref  mathscinet  zmath  isi  elib  scopus
    17. Uludag A.M., “Fundamental groups of a class of rational cuspidal plane curves”, Int. J. Math., 27:12 (2016), 1650104  crossref  mathscinet  zmath  isi  scopus
    18. Girand A., “A new two-parameter family of isomonodromic deformations over the five punctured sphere”, Bull. Soc. Math. Fr., 144:2 (2016), 339–368  crossref  mathscinet  zmath  isi  scopus
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:123
    Full text:62
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019